# SDR SIMA20121130003

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 25,828 hours, 22,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2985 THE CREW REPORTED THE MAIN ENTRY DOOR WAS DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHECKED DOOR RIG IAW AMM 52-18-00.  ALL RIG PINS GO IN, ALL GAPS ARE CORRECT.  FOUND MAIN DOOR FRAME ROLLERS ALL GUMMED UP.  CLEANED AND LUBED ROLLERS IAW AMM 53-21-02.  THE OPERATIONAL CHECK WAS GOOD IAW 52-18-00, 35 LBS CLOSE, 45 LBS OPEN.  THE AIRCRAFT WAS RETURNED TO SERVICE.
